Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 370104, 10 pages
http://dx.doi.org/10.1155/2011/370104
Research Article

On Pexider Differences in Topological Vector Spaces

1Department of Mathematics, Faculty of Sciences, University of Mohaghegh Ardabili, Ardabil 56199-11367, Iran
2Department of Applied Mathematics, Kangnam University, Gyeonggi, Giheung-gu, Yongin 446-702, Republic of Korea

Received 31 May 2011; Accepted 30 August 2011

Academic Editor: Alberto d'Onofrio

Copyright © 2011 Abbas Najati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, John Wiley and Sons, New York, NY, USA, Chapter 6, 1964.
  2. D. H. Hyers, β€œOn the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. T. Aoki, β€œOn the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. T. M. Rassias, β€œOn the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing, River Edge, NJ, USA, 2002. View at Publisher Β· View at Google Scholar
  6. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser Boston, Boston, Mass, USA, 1998.
  7. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001.
  8. T. M. Rassias, β€œOn the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae. An International Survey Journal on Applying Mathematics and Mathematical Applications, vol. 62, no. 1, pp. 23–130, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. S.-M. Jung, β€œHyers-Ulam-Rassias stability of Jensen's equation and its application,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3137–3143, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. F. Skof, β€œOn the stability of functional equations on a restricted domain and a related topic,” in Stability of Mappings of Hyers-Ulam Type, T. M. Rassias and J. Tabor, Eds., pp. 141–151, Hadronic Press, Palm Harbor, Fla, USA, 1994. View at Google Scholar Β· View at Zentralblatt MATH
  11. A. Najati and T. M. Rassias, β€œStability of the Pexiderized Cauchy and Jensen's equations on restricted domains,” Communications in Mathematical Analysis, vol. 8, no. 2, pp. 125–135, 2010. View at Google Scholar Β· View at Zentralblatt MATH